BibTeX record journals/appml/TangH22

download as .bib file

@article{DBLP:journals/appml/TangH22,
  author       = {Shi{-}Ping Tang and
                  Yu{-}Mei Huang},
  title        = {A lopsided scaled {DTS} preconditioning method for the discrete space-fractional
                  diffusion equations},
  journal      = {Appl. Math. Lett.},
  volume       = {131},
  pages        = {108022},
  year         = {2022},
  url          = {https://doi.org/10.1016/j.aml.2022.108022},
  doi          = {10.1016/J.AML.2022.108022},
  timestamp    = {Mon, 13 Jun 2022 20:57:30 +0200},
  biburl       = {https://dblp.org/rec/journals/appml/TangH22.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}